RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1961, Volume 64, Pages 9–27 (Mi tm1718)  

This article is cited in 2 scientific papers (total in 3 papers)

A generalization of Liouville's theorem

V. S. Vladimirov


Full text: PDF file (1847 kB)

Bibliographic databases:

Document Type: Article

Citation: V. S. Vladimirov, “A generalization of Liouville's theorem”, Collection of articles. Dedicated to Academician I. M. Vinogradov on his 70th birthday, Trudy Mat. Inst. Steklov., 64, Acad. Sci. USSR, Moscow, 1961, 9–27

Citation in format AMSBIB
\Bibitem{Vla61}
\by V.~S.~Vladimirov
\paper A~generalization of Liouville's theorem
\bookinfo Collection of articles. Dedicated to Academician I.\,M.~Vinogradov on his 70th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1961
\vol 64
\pages 9--27
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=132203}
\zmath{https://zbmath.org/?q=an:0119.29601|0148.31901}


Linking options:
  • http://mi.mathnet.ru/eng/tm1718
  • http://mi.mathnet.ru/eng/tm/v64/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. III”, Math. USSR-Sb., 27:2 (1975), 263–268  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:148
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019